MathSciNet Relay Station
MathSciNet bibliographic data
MR2260869 39A11
Dehghan, Mehdi; Douraki, Majid Jaberi; Razzaghi, Mohsen Global stability of a higher order rational recursive sequence. Appl. Math. Comput. 179 (2006), no. 1, 161–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement